MathSciNet Relay Station
MathSciNet bibliographic data
MR1876665 34K13 (34C25 37J45 47H11 47J30)
Xu, Yuan Tong; Guo, Zhi Ming Applications of a geometrical index theory to functional differential equations. (Chinese) Acta Math. Sinica (Chin. Ser.) 44 (2001), no. 6, 1027–1036.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement